# SDR CALA2023011100088

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28969
- Aircraft time: 88,090 hours, 19,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 760 LEFT CABIN FRAME CRACKED AT I/B RIVET FOR PSU RAIL ATTACH BRACKET. PLEMENTAL INSPECTIONS PER SRM 53-00-07-2R-8 PART 5.A. TABLE 203 TIONS AS GIVEN IN TABLE 203/REPAIR 8 AT 12000 FLIGHT CYCLES FROM E INTERVALS. REPAIR METHOD IS DETAILED VISUAL INSPECTION. AND FIGURE 203 SHEET 2 FOR ZONE 3 REPAIR. NEED TO PERFORM INSPEC REPAIR INSTALLATION AND REPEAT INSPECTIONS AT 12000 FLIGHT CYCL REPAIRED FRAME CRACK PER ECRA 5310-08095 AND SRM 53-00-07-2R-8 ( SEE HANGAR NR 1086003 FOR DETAILS). INITIATED DIP TO PERFORM SUP DIP CREATED DUE TO STATION 760 LEFT CABIN FRAME CRACKED AT I/B TOMC-APPROVAL FROM SC1ELBYC COMMENT RIVET FOR PSU RAIL ATTACH BRACKET. REPAIRS REF HANGAR LP 1086003. PER SRM 53-00-07-2R-8 REPAIR STEP 5 PERFORM SUPPLEMENTAL INSPECTIONS PER PART 5.A TABLE 203 AND FIGURE 203 SHEET 2 ZONE 3 REPAIR. PERFORM REPEAT INSPECTIONS EVERY 12000 FLT CYCLES. INSP REQUIRED IS A DETAILED VISUAL. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. FIRST. REPEAT INSPECTION EVERY 12000 FLT CYCLES AFTER INITIAL INSPECTION.*** **UPDATED LIMITS** 12,000 FLIGHT CYCLES FROM REPAIR QC REVIEWED QC REVIEWED INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES QC REVIEWED QC REVIEWED
